# SDR SIMA20141208002

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,341 hours, 34,060 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 339
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP, FELT A THUMPING UNDER THE ACFT.  DECLARED AN EMERGENCY & RETURNED TO DEPARTURE.  THE THUMPING CONTINUED UNTIL GEAR WAS DOWN.   REPLACED RT MLG UPLOCK BOX IAW MM 32-33-10.  OPS & LEAK CHECKED GOOD.
